# SDR FDEA201111255028

- Difficulty date: November 25, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 63,489 hours, 13,380 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER TEST FAILED 3 TIMES.  PERFORMED BATTERY TEST, EMERGENCY POWER TEST AFTER LETTING BATTERIES CHARGE.  OPS NORMAL AT THIS TIME.
